# SDR FDEA201012124645

- Difficulty date: December 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 76,901 hours, 27,275 cycles
- Engine: Ge CF66D
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER STARTING ALL 3 ENGINES AND BLOCKING OUT, POWER WAS APPLIED FOR TAXI NR 1 ENGINE INDICATED MOMENTARY FIRE.  ENGINE SHUTDOWN AND ALL INDICATIONS RETURNS TO NORMAL.   OPS CHECK NR 1 ENG AT GATE CHECKED GOOD, NR 1 B-LOOP, OPS CHECK NORMAL IAW MEL-26-11-01-01 ACFT OK FOR SERVICE.
